This page has been robot translated, sorry for typos if any. Original content here.

Attention! The information is for reference only!
Before taking, be sure to consult a doctor!
SITE ONLY DIRECTORY. NOT A PHARMACY! We do not sell medicines! None!

Description of the medicine: Guaifenesin (Guaifenesin)

GUAIFENESIN (Guaifenesin).

3- (2-Methoxyphenoxy) -1,2-propanediol.

Synonyms: Vic syrup expectrant formula 44 plus for adults, Coldrex broncho, Tussin, Coldrex broncho, Tussin, Wick syrup expectorant formula 44 plus for adult.

It stimulates the secretion of mucus and increases the activity of the ciliary epithelium of the bronchi and trachea.

Applied with difficulty in sputum discharge in chronic bronchitis, tracheitis, bronchial asthma, as well as with pharyngitis and sinusitis.

Assign inside adults up to 8 capsules per day (in 2 divided doses) or 2-4 teaspoons of 2% syrup every 4 hours; children 2-6 years old - 1-2 capsules 2 times a day or Ѕ-1 teaspoon, 6-12 years - 1-2 teaspoons every 4 hours

Possible side effects: nausea, vomiting, epigastric pain, diarrhea, drowsiness.

The drug is contraindicated in peptic ulcer of the stomach and duodenum in the acute stage.

Method of release: capsules of 0.3 g; syrup in bottles of 100, 118 and 160 ml.

Storage: List B.

Abroad, under the name Tussin Plus, a combined preparation is produced in the form of a syrup, 5 ml of which contains 0.1 g of guaifenesin and 0.01 g of dextromethorphan (an antitussive drug with a morphinan structure without a pronounced analgesic effect). Assign as an expectorant and antitussive to adults and children over 12 years old, 2 teaspoons, children 3-6 and 6-12 years old, respectively, Ѕ and 1 teaspoon every 4 hours.